Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 59, NWS Omaha, NE

May 11, 2016Douglas County, Washington County, Nebraska; Pottawattamie County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at May 11, 2016, 3:27 AM CDT for Douglas County, Washington County, Nebraska; Pottawattamie County, Iowa. It was in force for 33 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2016, 3:27 AM CDT (08:27 UTC)
Expired
May 11, 2016, 4:00 AM CDT
In force
33 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Pottawattamie County, IA, Douglas County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 37 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 3:30 AM CDTHAIL 0.88Omaha, NENICKEL SIZED HAIL AND HEAVY RAIN WITH STREET FLOODING.
May 11, 3:35 AM CDTHAIL 1.25Omaha, NE72ND ST. MAPLE AND BLONDO.
May 11, 3:40 AM CDTTSTM WND GST 60Omaha, NE114TH AND MAPLE ST. ESTIMATED WINDS 50 TO 60 MPH.
May 11, 3:40 AM CDTHAIL 1Omaha, NE114TH AND MAPLE STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 3:10 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1798 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

790 
WUUS53 KOAX 110827
SVROAX
IAC155-NEC055-177-110915-
/O.NEW.KOAX.SV.W.0059.160511T0827Z-160511T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
327 AM CDT WED MAY 11 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN POTTAWATTAMIE COUNTY IN SOUTHWESTERN IOWA...
  EASTERN DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 415 AM CDT

* AT 326 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
  OMAHA...MOVING EAST AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  OMAHA...NORTHERN COUNCIL BLUFFS...FORT CALHOUN...MILLARD...CARTER LAKE...
  BENNINGTON...BOYS TOWN...CRESCENT...WASHINGTON...NARROWS RIVER PARK AND
  HITCHCOCK NATURE CENTER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 91 AND 105.
 INTERSTATE 29 BETWEEN MILE MARKERS 52 AND 68.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 8 AND 11.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 450.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4126 9570 4120 9617 4140 9624 4151 9579
TIME...MOT...LOC 0826Z 251DEG 27KT 4131 9610 

HAIL...1.75IN
WIND...60MPH
 
$$

DEWALD
4 follow-up statements
300 
WWUS53 KOAX 110833
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
333 AM CDT WED MAY 11 2016

IAC155-NEC055-177-110915-
/O.CON.KOAX.SV.W.0059.000000T0000Z-160511T0915Z/
POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-
333 AM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHWESTERN POTTAWATTAMIE...EASTERN DOUGLAS AND SOUTHEASTERN
WASHINGTON COUNTIES...

AT 332 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF OMAHA...MOVING EAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OMAHA...NORTHERN COUNCIL BLUFFS...FORT CALHOUN...CARTER LAKE...
BENNINGTON...BOYS TOWN...CRESCENT...NARROWS RIVER PARK AND HITCHCOCK
NATURE CENTER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 91 AND 105.
 INTERSTATE 29 BETWEEN MILE MARKERS 52 AND 68.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 8 AND 11.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 448.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4126 9570 4121 9612 4141 9620 4151 9579
TIME...MOT...LOC 0832Z 252DEG 26KT 4132 9605 

HAIL...1.75IN
WIND...60MPH
 
$$

DEWALD
552 
WWUS53 KOAX 110839
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
339 AM CDT WED MAY 11 2016

IAC155-NEC055-177-110915-
/O.CON.KOAX.SV.W.0059.000000T0000Z-160511T0915Z/
POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-
339 AM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHWESTERN POTTAWATTAMIE...EASTERN DOUGLAS AND SOUTHEASTERN
WASHINGTON COUNTIES...

AT 338 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEASTERN
OMAHA...MOVING EAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OMAHA...NORTHERN COUNCIL BLUFFS...CARTER LAKE...CRESCENT...NARROWS RIVER
PARK AND HITCHCOCK NATURE CENTER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 91 AND 105.
 INTERSTATE 29 NEAR MILE MARKER 52...AND BETWEEN MILE MARKERS 54 AND
68.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 8 AND 11.
 INTERSTATE 80 IN NEBRASKA NEAR MILE MARKER 448.

THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE TO GOLF BALL SIZE
HAIL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4126 9570 4122 9606 4142 9614 4151 9579
TIME...MOT...LOC 0838Z 254DEG 25KT 4132 9600 

HAIL...1.75IN
WIND...60MPH
 
$$

DEWALD
028 
WWUS53 KOAX 110847
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
347 AM CDT WED MAY 11 2016

IAC155-NEC055-177-110915-
/O.CON.KOAX.SV.W.0059.000000T0000Z-160511T0915Z/
POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-
347 AM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHWESTERN POTTAWATTAMIE...NORTHEASTERN DOUGLAS AND
SOUTHEASTERN WASHINGTON COUNTIES...

AT 347 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEASTERN
OMAHA...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EASTERN OMAHA...NORTHERN COUNCIL BLUFFS...FORT CALHOUN...CARTER LAKE...
CRESCENT...NARROWS RIVER PARK AND HITCHCOCK NATURE CENTER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 91 AND 105.
 INTERSTATE 29 NEAR MILE MARKER 52...AND BETWEEN MILE MARKERS 54 AND
68.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 8 AND 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4126 9570 4123 9599 4144 9607 4151 9579
TIME...MOT...LOC 0847Z 258DEG 25KT 4132 9592 

HAIL...1.00IN
WIND...60MPH
 
$$

DEWALD
824 
WWUS53 KOAX 110900
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
400 AM CDT WED MAY 11 2016

IAC155-NEC055-177-110909-
/O.CAN.KOAX.SV.W.0059.000000T0000Z-160511T0915Z/
POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-
400 AM CDT WED MAY 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN POTTAWATTAMIE...
NORTHEASTERN DOUGLAS AND SOUTHEASTERN WASHINGTON COUNTIES IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHWESTERN IOWA...AND EAST CENTRAL NEBRASKA.

LAT...LON 4126 9570 4123 9599 4144 9607 4151 9579
TIME...MOT...LOC 0858Z 251DEG 27KT 4135 9580 

$$

DEWALD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 11:45 PM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, May 10, 11:45 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1145 PM CDT TUE MAY 10 2016

.UPDATE...
ISSUED AT 1145 PM CDT TUE MAY 10 2016

SHOWERS AND THUNDERSTORMS ARE EXPECTED MUCH OF THE OVERNIGHT...
WITH COVERAGE INCREASING ESPECIALLY AFTER 08Z. IMPULSE OUT TO OUR
WEST WILL MOVE EAST THE REST OF THE NIGHT. STRONGEST STORMS MOST
LIKELY ACROSS KANSAS AND POSSIBLY INTO SOUTHEAST NEBRASKA.

&&

.SHORT TERM...(TONIGHT THROUGH FRIDAY)
ISSUED AT 343 PM CDT TUE MAY 10 2016

MAIN FORECAST CONCERN IS CONVECTION TONIGHT. EARLY AFTERNOON
WATER VAPOR IMAGERY INDICATES POTENT MID LEVEL CYCLONE OVER ERN
MT. THIS IS EXPECTED TO TRACK EWD OVER THE NEXT 24 HOURS AND ALLOW
AN ATTENDANT COLD FRONT TO SWEEP THROUGH THE FA. LATEST OBJECTIVE
ANALYSIS INDICATES THAT THE ATMOSPHERE OVER THE WRN CWA CONTS TO
DESTABILIZE WITH AROUND 500-1000 J/KG. REGIONAL RADAR MOSAIC
INDICATES THAT SCT TSRA ARE DVLPG ALNG THE COLD FRONT FROM S-CTNRL
SD INTO CNTRL NEB. SHORT RANGE GUIDANCE IS IN REASONABLY GOOD
AGREEMENT THAT THESE TSRA WILL SHIFT EWD THIS EVNG INTO OUR WRN
FA. DEEP LAYER SHEAR IS MARGINAL AROUND 30 KT AND INSTABILITY
DECREASES WITH EWD EXTEND...BUT APPEARS SUFFICIENT FOR SOME
ORGANIZATION TO THE THUNDERSTORMS WITH SOME MARGINAL WIND AND HAIL
THREAT. THIS INITIAL DIURNALLY DRIVEN ACTIVITY MAY WEAKEN DURING
THE MID EVNG AS WE LOSE INSOLATION...BUT LARGE-SCALE FORCING FOR
ASCENT WILL BE INCREASING BEHIND THE SFC BOUNDARY AND SHOULD LEAD
TO AN INCREASE IN COVERAGE OF SHOWERS AND A FEW ISO TSRA OVERNIGHT
REACHING SOUTHWEST AROUND 12Z. GENERALLY RAINFALL AMOUNTS
OVERNIGHT WILL LIKELY BE OVER AN INCH IN A GOOD PART OF ERN
NEB...ESPECIALLY IN A BAND FROM AROUND LCG TO OLU AND SOUTH TO
LNK. THIS LIKELY WILL HAVE SOME IMPACT ON THE AREA RIVERS THAT ARE
RUNNING HIGH OR IN MINOR FLOOD...BUT RAINFALL RATES ARE EXPECTED
TO BE MUCH LESS THAN LAST NIGHT. THIS WILL LIKELY SIGNIFICANT
LIMIT FLASH FLOODING POTENTIAL...AND GIVEN THE OVERALL AMOUNTS
WILL LIKELY NOT LEAD TO SIGNIFICANT RISES ON AREA RIVERS.

THIS COLD FRONT AND ASSOCIATED PRECIP WILL TEND TO LINGER IN
SOUTHWEST IA THROUGH 15Z...BUT ONCE THIS PUSHES TO THE EAST WE
WILL LIKELY SEE A DRY PERIOD FOR THE REST OF WED INTO FRIDAY. WITH
NORTHWEST FLOW DEVELOPING OVER THE PLAINS ANOTHER WEAK SHORTWAVE
TROUGH WILL MOV THROUGH ON FRIDAY AND WILL INCLUDE A SCHC POP FOR
A FEW SHOWERS.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 343 PM CDT TUE MAY 10 2016

THE WEST NORTHWEST FLOW WILL REMAIN THROUGH A GOOD PART OF THE
EXTNDD FORECAST. A SYSTEM DOES MOV INTO THE WESTERN US LATE IN THE
WEEK AND MOVS THROUGH THE SOUTHERN PLAINS OVER THE WEEKEND...BUT
MUCH OF THE PRECIP ASSOCIATED WITH THIS SYSTEM WILL REMAIN TO THE
SOUTH AND WEST OF OUR FA WITH SFC HIGH PRESSURE AND A DRY NERLY
LOW LEVEL FLOW. TEMPS THROUGH THE WEEKEND WILL BE PRETTY COOL WITH
SOME FROST EVEN POSSIBLE IN THE NORTHERN CWA WITH TMPS IN THE MID
30S. SOME MODERATION IN TEMPS IS EXPECTED INTO EARLY NEXT WEEK AS
HEIGHTS BEGIN TO INCREASE OVER THE NORTHERN PLAINS.

&&

.AVIATION...(06Z TAFS FOR KOMA...KLNK...KOFK THROUGH 06Z THURSDAY)
ISSUED AT 1145 PM CDT TUE MAY 10 2016

CONDITIONS WILL LIKELY DETERIORATE OVERNIGHT WITH CEILINGS
DROPPING INTO THE MVFR RANGE...AND PROBABLY TO IFR AT LEAST
BRIEFLY IN THUNDERSTORMS. COLD FRONT CONTINUES TO MOVE EAST AND
WINDS WILL TURN TO THE NORTH AFTER THE FRONTAL PASSAGE. CEILINGS
SHOULD IMPROVE AS IMPULSE AND LIFT MOVE AWAY FROM THE AREA BY
MID TO LATE MORNING.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

UPDATE...MILLER
SHORT TERM...BOUSTEAD
LONG TERM...BOUSTEAD
AVIATION...MILLER
Hazardous weather outlook, May 10, 4:45 PM CDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
445 PM CDT TUE MAY 10 2016

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-111145-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
445 PM CDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND WEDNESDAY

THUNDERSTORMS WILL MOVE INTO THE AREA ALONG A COLD FRONT LATE THIS
AFTERNOON AND TONIGHT. ISOLATED STORMS MAY BE STRONG TO SEVERE
PRIMARILY THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS.
LOCALLY HEAVY RAIN IS ALSO POSSIBLE. A FEW STORMS MAY LINGER INTO
WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AND COULD LINGER IN
SOUTHEAST NEBRASKA FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT.

FOBERT

In the hours before

Special weather statement, May 11, 2:46 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
246 AM CDT WED MAY 11 2016

NEZ051>053-110815-
DOUGLAS NE-SAUNDERS NE-SARPY NE-
246 AM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOUGLAS...EASTERN
SAUNDERS AND NORTHWESTERN SARPY COUNTIES UNTIL 315 AM CDT...

AT 246 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MEAD...OR 22 MILES WEST OF OMAHA...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN 30 TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OMAHA...GRETNA...VALLEY...YUTAN...WATERLOO...ELKHORN...
MILLARD...BENNINGTON...BOYS TOWN...LESHARA...TWO RIVERS STATE RECREATION
AREA AND CHALCO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 157 AND 167.
 HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 462 AND 466.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 435 AND 440.

LAT...LON 4108 9642 4131 9643 4139 9652 4139 9614
      4111 9613
TIME...MOT...LOC 0746Z 255DEG 24KT 4120 9644

DEWALD
Special weather statement, May 11, 2:58 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
258 AM CDT WED MAY 11 2016

NEZ051>053-110815-
DOUGLAS NE-SAUNDERS NE-SARPY NE-
258 AM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOUGLAS...NORTHEASTERN
SAUNDERS AND NORTHWESTERN SARPY COUNTIES UNTIL 315 AM CDT...

AT 258 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF
INGLEWOOD TO 4 MILES NORTHWEST OF GRETNA...AND MOVING NORTHEAST AT 40
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OMAHA...GRETNA...VALLEY...YUTAN...WATERLOO...ELKHORN...
MILLARD...BENNINGTON...BOYS TOWN...LESHARA...TWO RIVERS STATE RECREATION
AREA AND CHALCO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 157 AND 167.
 HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 459 AND 466.
 INTERSTATE 80 IN NEBRASKA NEAR MILE MARKER 440.

LAT...LON 4139 9614 4115 9613 4115 9639 4139 9652
TIME...MOT...LOC 0758Z 245DEG 34KT 4139 9645 4119 9631

DEWALD
Local storm report, May 11, 3:10 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
310 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     HAIL             1 NW VALLEY             41.32N 96.36W
05/11/2016  M0.75 INCH       DOUGLAS            NE   OFFICIAL NWS OBS

&&

VDEWALD
Local storm report, May 11, 3:16 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
316 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     HAIL             ELKHORN                 41.28N 96.24W
05/11/2016  M1.00 INCH       DOUGLAS            NE   NWS EMPLOYEE

            GROUND COVERED. TREES BEING STRIPPED. DOWNSPOUTS GETTING
            CLOGGED.

&&

VDEWALD
Local storm report, May 11, 3:19 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
319 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 AM     HAIL             OMAHA                   41.26N 96.01W
05/11/2016  M0.88 INCH       DOUGLAS            NE   LAW ENFORCEMENT

            170TH AND MAPLE ST.

&&

CZAPOTOC
Local storm report, May 11, 3:21 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
321 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     HAIL             OMAHA                   41.26N 96.01W
05/11/2016  M1.75 INCH       DOUGLAS            NE   LAW ENFORCEMENT

            168TH AND DODGE ST.

&&

CZAPOTOC

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:17 PM CDTSevere Thunderstorm WarningOAXPlatte43 min
May 10, 7:58 PM CDTSevere Thunderstorm WarningOAXColfax, Platte47 min
May 10, 9:02 PM CDTAreal Flood AdvisoryOAXPlatte3 hr
May 10, 10:02 PM CDTSevere Thunderstorm WarningOAXButler, Jefferson, Saline, Seward43 min
May 10, 10:47 PM CDTSpecial Weather StatementOAXButler, Lancaster, Saline, Seward28 min
May 10, 10:55 PM CDTSevere Thunderstorm WarningOAXButler, Colfax, Saunders35 min
May 10, 11:29 PM CDTSevere Thunderstorm WarningOAXButler, Dodge, Saunders17 min
May 10, 11:44 PM CDTSpecial Weather StatementOAXLancaster31 min
May 11, 12:14 AM CDTSpecial Weather StatementOAXCass46 min
May 11, 12:40 AM CDTSpecial Weather StatementOAXButler35 min
May 11, 12:56 AM CDTSpecial Weather StatementOAXSarpy34 min
May 11, 1:11 AM CDTSpecial Weather StatementOAXButler34 min
May 11, 1:13 AM CDTSpecial Weather StatementOAXSarpy17 min
May 11, 1:23 AM CDTSevere Thunderstorm WarningOAXButler37 min
May 11, 1:28 AM CDTSevere Thunderstorm WarningOAXCass, Sarpy32 min
May 11, 1:46 AM CDTSpecial Weather StatementOAXSaunders29 min
May 11, 2:11 AM CDTSpecial Weather StatementOAXSaunders49 min
May 11, 2:12 AM CDTSevere Thunderstorm WarningOAXSaunders48 min
May 11, 2:46 AM CDTSpecial Weather StatementOAXDouglas29 min
May 11, 2:58 AM CDTSpecial Weather StatementOAXDouglas17 min
May 11, 3:05 AM CDTSevere Thunderstorm WarningOAXDouglas25 min
May 11, 4:11 AM CDTRiver Flood WarningOAXSaunders47 hr
May 11, 4:14 AM CDTRiver Flood WarningOAXSeward53 hr
May 11, 5:11 AM CDTSpecial Weather StatementOAXDouglas, Sarpy49 min
May 11, 5:22 AM CDTAreal Flood AdvisoryOAXDouglas, Sarpy, Saunders3 hr
May 11, 5:38 AM CDTSpecial Weather StatementOAXDouglas37 min
May 11, 5:42 AM CDTSpecial Weather StatementOAXJohnson, Richardson33 min
May 11, 6:07 AM CDTSpecial Weather StatementOAXOtoe38 min
May 11, 6:56 AM CDTRiver Flood WarningOAXSaunders20 hr
May 11, 9:24 AM CDTRiver Flood WarningOAXOtoe4 days
May 11, 9:34 AM CDTAreal Flood WarningOAXSaunders24 hr
May 11, 1:13 PM CDTRiver Flood WarningOAXCass4 days
May 11, 12:15 AM CDTAreal Flood WarningOAXFremont12 hr
May 11, 6:27 AM CDTSpecial Weather StatementOAXFremont48 min
May 11, 9:45 AM CDTRiver Flood WarningOAXFremont24 hr
May 11, 9:45 AM CDTRiver Flood WarningOAXFremont24 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.